# SDR FDEA2019112643079

- Difficulty date: November 24, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Bs 1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE CORROSION AT STATION 1801   X = - 8.5 .  CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRACK FLANGE STA 1801 X = - 8.5   CORROSION FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1771 TO EXISTING SPLICE STATION 1831 X = - 8.5 AS PER SRM 53-  00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
